Some density results for uniformly continuous functions



Downloads per month over past year

Garrido, M. Isabel and Montalvo, Francisco (1997) Some density results for uniformly continuous functions. Topology and its Applications, 77 (2). pp. 131-137. ISSN 0166-8641

[thumbnail of Garrido12.pdf] PDF
Restringido a Repository staff only


Official URL:


Let X be a set and F a family of real-valued functions (not necessarily bounded) on X. We denote by μFX the space X endowed with the weak uniformity generated by F. and by U(μFX) the collection of uniformly continuous functions to the real line R.

In this note we study necessarily and sufficient conditions in order that the family F, be uniformly dense in U(μFX). Firstly, we give a ore direct proof of a result by Hager involving an external condition over F given in terms of composition with the uniformly continuous and real-valued functions defined on subsets of Rn. From this external condition we can derive as easy corollaries most of the results already known in this context. In the second part of this note we obtain an internal necessary and sufficient condition of uniform density set by means of certain covers of X by cozero-sets of functions in F.

Item Type:Article
Additional Information:

Proceedings of the First Ibero-American Conference on Topology and its Applications (Benicassim, 1995).

Uncontrolled Keywords:Uniform spaces; Uniform density; Lebesgue chain condition
Subjects:Sciences > Mathematics > Topology
ID Code:21695
Deposited On:05 Jun 2013 15:45
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page